# SDR SWAA2025100611563

- Difficulty date: September 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL NUT-PLATE LOCATED OFSS 491 INTERNAL CAVITY LEADING EDGE RT WING.  REPLACED RAIL NUT-PLATE LOCATED OFSS 491 INTERNAL CAVITY LEADING EDGE AT RT WING AND APPLIED PROTECTIVE TREATMENT ON FASTENERS.  IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 8; SRM 51-20-01 AND DWG 112A4402 SHEET 40 REV A.
